By Topic

Restrictions on the Shape Factors of the Step Response of Positive Real System Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Zemanian, Armen H. ; Elect. Engrg. Dept., College of Engrg., New York University, New York, N.Y.

Given the maxium size of any overshoot or under-shoot of the step response of a network whose system function is positive real, a lower bound on the rise time from zero to the final value is developed. Similarly lower bounds on the settling time are also derived. These results are improvements over previously published results. They are special cases of a general theorem which bounds the unit step response, A(t), for 0 ¿ t < ¿ when this response is bounded by (1±¿)r for t ¿¿ where ¿ is a positive real number and r is the final value of the unit step response.

Published in:

Proceedings of the IRE  (Volume:44 ,  Issue: 9 )